1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

SSRI Proctracted Withdrawl

Discussion in 'Beginners Area' started by jnacrelli92, May 22, 2018.

  1. jnacrelli92

    jnacrelli92 New Member

    Alright, so a brief history about myself. I suffered an adverse reaction to an SSRI that a doctor put me on 6 months after a seizure after an outdoor music festival I experienced in 2015. I have posted a video of someone with the same illness as I below. I was struck with a littony of symptoms (Depersonalization, vertigo, electrical sensitivity, nausea, diarhea, brain zaps, tinnitus, facial spasms, inablity to scroll on a computer, and the list goes on and on.) I have seen a great deal of success with functional neurology. My doc had me buy blue light blockers, which have helped significantly with my screen sensitivity. I work for an HR company, and had to leave work for a year because my computer sensitivities were so severe.
    So what's left? I still have involintary eye movements, migranes...due to the eye movements. Sensitivity to prolonged scrolling on the computer due to an accomodation spasm in my eye. My eyes will constantly roll in the back of my head. Sensitivities to exercise. Sensitivites to Alcohol, caffeine, and an intolerance to supplements. My doc is assuming I have MTHFR issues due to a liver mutation in gene CYPD2d6. Lack of energy: After a day on the computer I am completely done, and can not do anything social. Lack of motivation to leave my house because of my inability to produce energy.
     
  2. Jack Kruse

    Jack Kruse Administrator

    SSRI = poor redox. No shock that withdrawal is long.
     
  3. jnacrelli92

    jnacrelli92 New Member

    Yeah it’s pretty horrible, especially since I was on the drug for such a short time. Only 3 months :/ slowly but surely the body and brain heal.

    Do you have any tips or tricks to make life easier? I have picked up grounding in the morning and at night. I have installed Iris on my computer, and I wear blue light blockers. Now that it is summer time I have been trying to take my computer outside as much as possible too. I guess patience is the only other key.

    Other than Functional Neurology, your methods have been the only thing that has showed me any benefit. My doc educating me about mitochondria was what made me find your podcasts. Thank you for your services.
     
  4. Jack Kruse

    Jack Kruse Administrator

    How does one increase redox most rapidly?

    [​IMG]
     
  5. jnacrelli92

    jnacrelli92 New Member

    Haha, all I’m missing is the piña colada and the side table...Cheers!
     
  6. Jack Kruse

    Jack Kruse Administrator

    pina colada would make you worse FYI
     
  7. jnacrelli92

    jnacrelli92 New Member

    Haha I’m aware. I’m very intolerant to alcohol. More just using it as an expression that I need to stop over thinking. It’s water and San Pelegríno for me :)
     
  8. Jack Kruse

    Jack Kruse Administrator

    Wiser to use DDW over Pelligrino to help your endogenous redox clearance mechanisms. You need to read the Patreon blogs. Too many errors here in a few posts.
     
  9. jnacrelli92

    jnacrelli92 New Member

    Absolutely. I’m a newbie, any info is good.
     

Share This Page